Please use this identifier to cite or link to this item:
|Title:||Asymptotic approach for a renewal-reward process with a general interference of chance||Authors:||Aliyev, Rovshan
Discrete interference of chance
|Issue Date:||2016||Publisher:||Taylor & Francis Inc||Source:||Aliyev, R., Ardic, O., & Khaniyev, T. (2016). Asymptotic approach for a renewal-reward process with a general interference of chance. Communications in Statistics-Theory and Methods, 45(14), 4237-4248.||Abstract:||In this study, a renewal-reward process with a discrete interference of chance is constructed and considered. Under weak conditions, the ergodicity of the process X(t) is proved and exact formulas for the ergodic distribution and its moments are found. Within some assumptions for the discrete interference of chance in general form, two-term asymptotic expansions for all moments of the ergodic distribution are obtained. Additionally, kurtosis coefficient, skewness coefficient, and coefficient of variation of the ergodic distribution are computed. As a special case, a semi-Markovian inventory model of type (s, S) is investigated.
[Aliyev, Rovshan] Baku State Univ, Dept Probabil Theory & Math Stat, Baku, AZ, Azerbaijan; [Ardic, Ozlem; Khaniyev, Tahir] TOBB Univ Econ & Technol, Dept Ind Engn, TR-06560 Ankara, Turkey; [Aliyev, Rovshan; Khaniyev, Tahir] Azerbaijan Natl Acad Sci, Inst Cybernet, Baku, AZ, Azerbaijan
|Appears in Collections:||Endüstri Mühendisliği Bölümü / Department of Industrial Engineering|
Scopus İndeksli Yayınlar Koleksiyonu / Scopus Indexed Publications Collection
WoS İndeksli Yayınlar Koleksiyonu / WoS Indexed Publications Collection
Show full item record
checked on Sep 23, 2022
WEB OF SCIENCETM
checked on Sep 24, 2022
checked on Nov 28, 2022
Items in GCRIS Repository are protected by copyright, with all rights reserved, unless otherwise indicated.